# SDR REXA2017050800575

- Difficulty date: May 8, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 7,770 hours, 5,311 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOTH FA'S REPORTED HEAVY ELECTRICAL ODOR IN FWD PART OF CABIN BETWEEN ROW1 AND FA JUMPSEAT. OVEN NOT IN USE. NO SMOKE OBSERVED. ACCOMPLISHED + INSPECTED AREA FOR SMELL PER FIM 21-22-00. ISOLATED SMELL COMING FROM LEFT PACK. DEFERRED LEFT PACK PER MEL 21-51-1B. NO HISTORY LAST 30 DAYS FOR SMELL IN CABIN. LT PACK PACK OPS CK'D GOOD IAW AMM 21-51-00 NO B1 CODES NOTED FOR LT PACK TROUBLESHOT TO GALLEY EXHAUST FAN LOW SPEED. R&R GALLEEY/LAV FAN IAW AMM 21-23-93 OPS CK GOOD REMOVED AND REPLACED LT RECIRC FILTER IAW J/C 900-21-180-701.
